Endometriosis UK
34,035 members30,447 posts

Cerazette

Hi.i have had endo for 25 years.for the last four years i have been taking provera.a few months ago all my symptons returned so my nurse has put me on cerazette.i have been taking it for just over a month and feel just awful! I am in constant pain,bloated,have gained weight,my breasts are agony and my skin is very spotty.has anyone else experienced these problems and does it get any better? Would appreciate any advice.at the moment I feel Like I don't want to leave the house.

5 Replies
oldestnewest

I had the same side effects as you when i was on that a few years ago, but due to migraines also i had to come off it but was glad. I was bleeding every 2weeks when on that but i lasted nearly 3months! Ask ur doctor to try a different pill but it might settle for you after another month or so but are you willing to wait n see. hope u get something sorted xx

Reply

I have been on a few over the years but was told because i was getting side effects from most especially migraines that i had to have the contraception jag or the coil. But was on the jag a while which did help but i put on weight and the other side effect which could be hairloss it scared me as i suffered alopecia 4years ago and when my hair grew back i was too scared to stay on it but u know my hairs been coming in and out anyway so the jag prob made no difference, hope ur app goes ok, xx

Reply

well if i were you either try another pill or go back to the pill you were on... as i am on depo-injection... that helps a bit... but try anything to see if it helps in the end... hope you are painfree... x

Reply

Thank you xx

Reply

I'm on depo, have it 10 weekly as by 12 weeks I'm in serious pain, keeps it at bay though for now.

Reply

You may also like...